# SDR SWIA2020031049153

- Difficulty date: January 24, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9.00 FROM FS409.00 TO FS409.00+112HAS MULTIPLE LOCATIONS OF PITTED CORROSION  (C CHECK) RO 3/7/2020    BLENDED OUT CORROSION ON SEAT TRACK LBL9.0 AT FS409.00 TO FS409.00+112. REF. CRJ200 SRM. EVALUATED BLEND AS OUT-OF-LIMITS. REMOVED SEAT TRACK, AND INSTALLED SERVICEABLE SEAT TRACK. REF. CRJ200 A.M.M.
